A REFINEMENT OF HADAMARD'S INEQUALITY FOR ISOTONIC LINEAR FUNCTIONALS

Authors

  • GOU-SHENG YANG Department of Mathematics, Tamkang University, Tamsui, Taiwan, 25137.
  • HUEY-LAN WU Department of Mathematics, Tamkang University, Tamsui, Taiwan, 25137.

DOI:

https://doi.org/10.5556/j.tkjm.27.1996.3962

Keywords:

Hadamard's inequality, arithmetic mean, geometric mean

Abstract

A general refinement of Hadamard's inequality for isotonic linear func- tionals and some applications to norm and discrete inequalities are given.

References

P. R. Beesack and J. E. Peeari6, "On Jessen's inequality for convex functions," Appl., 110 (1985), 536-552.

S. S. Dragomir, J. E. Petaric and J. Sandor, "A note on the Jesen-Hadamard inequalities," Anal. Num. Theor. Approx., 19 (1990), 29-34.

S. S. Dragomir. "Some refinements of Hadamard's inequalities," G. M. Metod. (Bucharest), 11 (1990), 189-191.

S. S. Dragomir. "Two refinements of Hadamard's inequalities," Coll. of Sci. Pap. of the Fac. Science, Kragujeva6., 11 (1990), 23-26.

S. S. Dragomir. "A mapping in connection to Hadamard's inequalities," Anz. Osterr. Akad. Wiss. Math-natur. Klasse, 128 (1991), 17-20.

S. S. Dragomir, "A refinement of Hadamard's inequality for isotonic linear functionals," Tamkang Journal of Math., 24 (1) (1993), 101-106.

J. Hadamard, "Etude sur les proprietes des fonctions entieres et en particulier d'une fonction consider& par Riemann," J. Math. Pure Appi., 5 (1893), 171-215.

A. Lupas. "A generalization of Hadamard's inequalities for convex functions," Univ. Beograd. Publ. Elektr. Fak. Ser. Mat. Fiz. No. 544- No. 576 (1976), 115-121.

D. S. Mitrinovi6 and I. B. Lackovi6, "Hermite and convexity," Aequat. Math., 2 (195), 229-232.

J. Sandor, "Some integral inequalities," El. Math., 43 (1988), 177-180.

J. Sandor, "An application of the Jensen-Hadamard inequality," Nieuw Arch. Wisknunde (to appear).

Downloads

Published

1996-12-01

How to Cite

YANG, G.-S., & WU, H.-L. (1996). A REFINEMENT OF HADAMARD’S INEQUALITY FOR ISOTONIC LINEAR FUNCTIONALS. Tamkang Journal of Mathematics, 27(4), 327-336. https://doi.org/10.5556/j.tkjm.27.1996.3962

Issue

Section

Papers

Most read articles by the same author(s)

1 2 3 > >>